Publications |   ANRs |   Groupes de travail

 
   
 

Publications


2017

2016

2015

2014

2013

2012

2011

2010

2009

2008

2006

2005

2004

2003

    P. Biane. La fonction zêta de Riemann et les probabilités La fonction zêta,
    165-193, Ed. éc. Polytech., Palaiseau, 2003

2002

2001

1999

1998

    P. Biane. Quantum Markov processes and group representations
    Quantum probability communications, 53-72, QP-PQ, X, World Sci. Publ., River Edge, NJ, 1998.

1997

    P.Biane. Free Brownian motion, free stochastic calculus and random matrices.
    Free probability theory (Waterloo, ON, 1995), 1-19, Fields Inst. Commun., 12, Amer. Math. Soc., Providence, RI, 1997.

1996

    P. Biane. Quelques propriétés du mouvement brownien non-commutatif.
    Hommage à P. A. Meyer et J. Neveu. Astérisque No. 236 (1996), 73-101.

1995

1994

1993

    P. Biane. Estimation asymptotique des multiplicités dans les puissances tensorielles d'un g-module.
    C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), no. 8, 849-852
    P. Biane. Decomposition of Brownian trajectories and some applications.
    Probabilities and Statistics. Proceedings of the French-Chinese Wuhan meeting, Wuhan, China,
    September 24-October 11, 1990. Pages 51--76. Singapore, World Scientific (1993).

1992

    P. Biane. Minuscule weights and random walks on lattices.
    Quantum probability & related topics, 51-65, QP-PQ, VII, World Sci. Publ., River Edge, NJ, 1992.

1991

    P. Biane. Some properties of quantum Bernoulli random walks.
    Quantum probability & related topics, 193-203, QP-PQ, VI, World Sci. Publ., River Edge, NJ, 1991.

1990

    P. Biane. Chaotic representation for finite Markov chains.
    Stochastics Stochastics Rep. 30 (1990), no. 1, 61-68.

1989

1988

    P. Biane, M. Yor. Quelques précisions sur le méandre brownien.
    Bull. Sci. Math. (2) 112 (1988), no. 1, 101-109.

1987

    P. Biane, M. Yor. Valeurs principales associées aux temps locaux browniens.
    Bull. Sci. Math. (2) 111 (1987), no. 1, 23-101.

1986

1985

    P. Biane, M. Yor. Valeurs principales associées aux temps locaux browniens et processus stables symétriques.
    C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 20, 695-698